# SDR HEEA955283

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5737T
- Make and model: Bell 206L-1
- Aircraft serial: 45454
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Internal Sump
- Part number: 23038212
- Condition: Seal Defective
- Location: Eng N2
- Component: 23033185
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO N2 SEIZURE.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  50% OF GRAPHITE LIFTING IN INTERNAL SUMP 9/12 SEAL, CAUSING N2 SEIZURE.
